# SDR CA051220009

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 212 hours
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 10400075
- Condition: Cracked
- Location: Magneto
- Part time: 492 hours
- Component: Magneto, Cont
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS REMOVED FROM THE AIRCRAFT FOR ROUTINE INSPECTION.  MOUNTING LUG FOUND CRACKED DURING 500HR MAGNETO INSPECTION.  POSSIBLE BAD CASTING, OR OVERTORQUE ON HOLD DOWN NUT DURING INSTALLATION OF MAGNETO AT THE FACTORY.
